# SDR AALA202508195038

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 45,229 hours, 19,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF SMOKE REPORTED IN THE CABIN BY FLIGHT ATTENDANTS AND PASSENGER. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT BZN. ACCOMPLISHMENT W/C 08L00021001. INSPECTED APU COMPARTMENT AND INLET FOR CONTAMINATION NONE NOTED. INSPECTED NUMBER 1 ENGINE INLET AND OGV'S WITH UV LIGHT FOR OIL LEAKS AND BIRD STRIKES. NONE NOTED. ACCOMPLISHED AMM 21-00-01. REMOVE OIL CONTAMINATION FROM AC AND PACK SYSTEM.
